MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH
Catalog Number 1161928
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 06/11/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2012) is considered to be a best estimate.This emdr represents the bd xenmatrix (device 2).An additional supplemental emdr was submitted to represent the bd ventrio (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: (b)(6) 2012 ¿ patient was diagnosed with incisional ventral hernia thereby underwent open repair with implant of ventrio mesh (device 1).Per operative notes, ¿a ventrio mesh (device 1) was placed into the abdomen and sutured.¿ (b)(6) 2013 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent open repair with removal of ventrio mesh (device 1) and an implant of xenmatrix surgical graft (device 2).Per operative notes, ¿the ventrio mesh (device 1) was somewhat balled up and was completely removed.A xenmatrix surgical graft (device 2) was placed into the abdomen and sutured.¿ (b)(6) 2013 ¿ patient was diagnosed with recurrent hernia with multiple meshes thereby underwent open repair with removal of xenmatrix surgical graft (device 2) and an implant of ventralight st mesh (device 3) and phasix mesh (device 4) and lysis of adhesions.(note: the op notes provided for this procedure is incomplete).

Brand Name
XENMATRIX
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23438152
Report Number1213643-2025-01046
Device Sequence Number18280932
Product Code FTM
UDI-Device Identifier00801741031434
UDI-Public(01)00801741031434(17)140728(10)HUWG0032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2014
Device Catalogue Number1161928
Device Lot NumberHUWG0032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale